# SDR RAIA00302034

- Difficulty date: February 3, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 15,948 hours, 15,861 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Current Limiter
- Part number: 13730897K
- Condition: Blown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5480-STL- ELEVATOR ANTI-ICE FAULT INDICATION. MAINTENANCE REMOVED AND REPLACED CURRENT LIMITER 1HJ1, OPS CK OK.
